Existence of unpredictable solutions and chaos

Akhmet, Marat
Fen, Mehmet Onur
Recently we introduced the concept of Poincare chaos. In the present paper, by means of the Bebutov dynamical system, an unpredictable solution is considered as a generator of the chaos in a quasilinear system. The results can be easily extended to different types of differential equations. An example of an unpredictable function is provided. A proper irregular behavior in coupled Duffing equations is observed through simulations.

Citation Formats
M. Akhmet and M. O. Fen, “Existence of unpredictable solutions and chaos,” TURKISH JOURNAL OF MATHEMATICS, vol. 41, no. 2, pp. 254–266, 2017, Accessed: 00, 2020. [Online]. Available: https://hdl.handle.net/11511/41152.